A 32-year-old member asked:
Is it safe to drink heavily while taking roaccutane?
1 doctor answer • 1 doctor weighed in
Dermatology 42 years experience
Not Wise to Imbibe: Since roaccutane may cause elevation in liver enzymes, it is not wise to drink heavily while taking the medication.
Created for people with ongoing healthcare needs but benefits everyone.
5.7k viewsAnswered >2 years ago
Last updated Oct 28, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.